# SDR AALA201812269007

- Difficulty date: November 8, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 22,968 hours, 3,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53276422202
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SEAT TRACK,  -Y1456,  FRAME 33.  REPAIRED THE SEAT TRACK IAW SRM 53-21-15-300-002, PAR 2A,  FIG 20102.
